# SDR UALA2011022100865

- Difficulty date: February 19, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,850 hours, 20,984 cycles
- Engine: Pwa PW2040
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: BACH5S0113DVF
- Condition: Kinked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL SUPPLY LINE IN KINKED THAT GOES FROM FCU TO FIREWALL.    REPLACED FUEL LINE, LEAK CHECKED GOOD.
